# SDR FDEA200905011491

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Nut
- Part number: A5517128720000
- Condition: Misinstalled
- Location: Ths Actuator
- Component: Ths Actuator
- Component part number: 47142303
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THS JACKSCREW ATTACHMENT NUT ON THE A-FRAME IS NOT SECURE.  THE SPACER IS INSTALLED BACKWARDS, THE ASSEMBLY IS NOT SAFETIED AND THE NUT HAS BACKED OFF.  REMOVED & REPLACED THE LT THS ACTUATOR ARM GROOVED NUT & WASHER REF AMM 55-16-36-4.  SECURED THS & REMOVED TOOLING 98A27407512001 & 97A27302007000 T8440D.  FUNSTIONAL TEST GOOD OF THS REF AMM 27-41-00-5.
